# SDR AALA202309054032

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A320*
- Aircraft serial: 6252
- Aircraft time: 28,574 hours, 9,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 893301
- Condition: Warning Message
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFTER GEAR RETRACTION GEAR NOT UPLOCKED ECAM FLIGHT CREW RECYCLED GEAR AND GEAR MESSAGE CLEARED. MAINTENANCE PLACED LEFT MAIN LANDING GEAR PROXIMITY SWITCH 21GA PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
